Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Experiencing constipation frequently along with stomach pain. What is the treatment?

User rating for this question
Answered by

Practicing since : 2006
Answered : 1983 Questions
I have been having stomach pain - soreness - for several months. I experience constipation frequently. But my stomach feels sore - like muscle soreness - like I have been doing to many sit-ups. XXXXXXX XXXXXXX
Posted Sun, 1 Dec 2013 in Digestion and Bowels
Answered by Dr. Klerida Shehu 23 minutes later
Brief Answer: please refer to the following suggestions... Detailed Answer: Hi, You are saying to experience constipation. One factor causing constipation is hyperacidity of the stomach. Usually, diabetes is associated with gastric and colon problems. Therefore, I suggest to consult a GI specialist and run gastric tests : abdominal ultrasound (to exclude gallbladder problems) and fibro-gastro-scopy (to exclude gastritis and/or ulcer). Meanwhile, I'd suggest to - start using omeprazole to reduce stomach acidity - be careful with the foods you eat (avoid spicy, chilly, fried, alcohol, smoking,etc). Hope it answered to your inquiry! If you have further concerns, do not hesitate to write me back! Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor